| Catalog Number |
0450000300 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a knee arthroscopy after connecting the cassette and opening the saline solution, the saline reached the cassette but did not pass through the crossflow to the patient; there was no saline irrigation of the patient.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.